# SDR AALA201806253001

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 71,044 hours, 9,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 147W81708
- Condition: Corroded
- Location: Bs 1874-1895
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BETWEEN BS 1874 AND 1895, RBL 32.2,  INBOARD FITTING HAS CORROSION. REPLACED THE FITTING IAW SRM 51-40-21.
